so i just started nuvaring this month, and so far its not that bad! i cant feel it, and it doesnt make me as sick as the pill did. my stomachs actually doing really well now that ive gotten a little more used to it! the only problem im having now is a little bit of spotting, but i hear thats normal.
i think i may have a yeast infection though, and i cant think of any reasons why, except for the nuvaring. my vagina started itching a couple days after my period ended last week, when i started spotting, and has kind of progressed since then. im 17, and ive never had a yeast infection before... i take really good care of myself, and always make sure to keep my vagina nice and clean.
could the nuvaring be a cause of it?
yeast infections are common and you were probably bound to get one sometime, i dont think it has anything to do with your BC. You can get Monistat at the drug store and eat yogurt or you can call your doc and they can get you a prescription.
Yes, yeast infections are common and bound to get them. But, since I have been on the Nuva Ring, I get a yeast infection if wind blows the wrong way. Its ridiculous! I have just discovered this is possibly the reason for the chronic infections I have been getting. I found a lot of articles and research on the Internet linking the two. Additionally, yeast and vaginal infections is listed on many sites as a side effect of the Nuva Ring. I am changing ASAP
I actually got my first yeast infection after going on the pill. They are a pain, but easily treatable. If you notice a consistant increase/they keep coming, you should change methods of birth control. It may just be a one time thing not related to your birth control, but you never really know. Until then, get some monistat over the counter and you will be treated
ok i have been reading up on nuvaring and there are a lot of sidefects that are NOT listed on the packaging or be my doc. yeast infections and total lack of sex drive two things ive been dealing with for two years and now its my bc!!! its soo gone!
Yes i have been a nuva ring for a year and since the last 3 months i have been getting very sore during sex and a yeast infection and or vaginal infection and i have been so moody and had no sex drive for my poor husband since our wedding a year ago, i am using it till i get my period again and then its out the door! No more hormonal BC for us